# SDR DL764040736

- Difficulty date: August 6, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 12,018 hours, 4,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY BOTTOM EMERGENCY LIGHT ON RT MISSING LENS.  REPLACED SAME.
